# SDR 97UAL900027

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Contactor
- Part number: BP4931
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN AT GATE.  AIRCRAFT WILL NOT ACCEPT APU POWER.  INVESTIGATION REVEALS CONTACTOR (START RELAY) FAILED (WOULD NOT CLOSE).  REPLACED PN BP493-1.  OPERATIONAL CHECK OK.
